World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Number Theory cover

Volume 09, Issue 03 (May 2013)

No Access
HYPERGEOMETRIC CAUCHY NUMBERS
  • Pages:545–560

https://doi.org/10.1142/S1793042112501473

No Access
OMEGA THEOREMS FOR formula
  • Pages:561–581

https://doi.org/10.1142/S1793042112501485

No Access
A NOTE ON ERDŐS–STRAUS AND ERDŐS–GRAHAM DIVISIBILITY PROBLEMS (WITH AN APPENDIX BY ANDRZEJ SCHINZEL)
  • Pages:583–599

https://doi.org/10.1142/S1793042112501497

No Access
ARITHMETIC PROGRESSIONS IN SUMSETS AND DIFFERENCE SETS
  • Pages:601–606

https://doi.org/10.1142/S1793042112501503

No Access
MOMENT ESTIMATES FOR EXPONENTIAL SUMS OVER k-FREE NUMBERS
  • Pages:607–619

https://doi.org/10.1142/S1793042112501515

No Access
EULER–HADAMARD PRODUCTS AND POWER MOMENTS OF SYMMETRIC SQUARE L-FUNCTIONS
  • Pages:621–639

https://doi.org/10.1142/S1793042112501527

No Access
AN ASYMPTOTIC FORMULA FOR THE COEFFICIENTS OF j(z)
  • Pages:641–652

https://doi.org/10.1142/S1793042112501539

No Access
EUCLIDEAN TOTALLY DEFINITE QUATERNION FIELDS OVER THE RATIONAL FIELD AND OVER QUADRATIC NUMBER FIELDS
  • Pages:653–673

https://doi.org/10.1142/S1793042112501540

No Access
ASYMPTOTICS FOR MOMENTS OF HIGHER RANKS
  • Pages:675–712

https://doi.org/10.1142/S1793042112501552

No Access
HECKE-TYPE CONGRUENCES FOR TWO SMALLEST PARTS FUNCTIONS
  • Pages:713–728

https://doi.org/10.1142/S1793042112501564

No Access
DENSITY OF CRYSTALLINE POINTS ON UNITARY SHIMURA VARIETIES
  • Pages:729–744

https://doi.org/10.1142/S1793042112501576

No Access
A WITT–BURNSIDE RING ATTACHED TO A PRO-DIHEDRAL GROUP
  • Pages:745–757

https://doi.org/10.1142/S1793042112501588

No Access
A NOTE ON BARKER POLYNOMIALS
  • Pages:759–767

https://doi.org/10.1142/S179304211250159X

No Access
METRICAL RESULTS ON SYSTEMS OF SMALL LINEAR FORMS
  • Pages:769–782

https://doi.org/10.1142/S1793042112501606

No Access
SOME IDENTITIES IN THE HARMONIC ALGEBRA CONCERNED WITH MULTIPLE ZETA VALUES
  • Pages:783–798

https://doi.org/10.1142/S1793042112501618

No Access
EVALUATION OF THE CONVOLUTION SUMS ∑l+15m=nσ(l)σ(m) AND ∑3l+5m=nσ(l)σ(m) AND AN APPLICATION
  • Pages:799–809

https://doi.org/10.1142/S179304211250162X